Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 197, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2020, 5:06 PM EDT for 7 counties in Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2020, 5:06 PM EDT (21:06 UTC)
- Expired
- Jun 30, 2020, 5:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 108 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:20 PM EDT | TSTM WND DMG | 3 E Richland, GA | BRANCHES WERE TORN OFF OF A PECAN TREE ON THE 300 BLOCK OF PONDERS MILL ROAD. |
| Jun 30, 5:25 PM EDT | TSTM WND DMG | 1 Nnw Preston, GA | TREE DOWNED ONTO THE ROAD ON THE 500 BLOCK OF WILSON POND ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
841
WUUS52 KFFC 302106
SVRFFC
GAC053-197-249-259-261-269-307-302145-
/O.NEW.KFFC.SV.W.0197.200630T2106Z-200630T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
506 PM EDT Tue Jun 30 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Marion County in west central Georgia...
Chattahoochee County in west central Georgia...
Stewart County in west central Georgia...
Webster County in west central Georgia...
Schley County in west central Georgia...
Western Sumter County in west central Georgia...
Southwestern Taylor County in west central Georgia...
* Until 545 PM EDT.
* At 506 PM EDT, severe thunderstorms were extending from near
Cusseta to near Louvale to Lumpkin, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Buena Vista, Ellaville, Preston, Cusseta, Richland,
Plains, Weston, Putnam, Brantley, Seminole, Murrays Crossroads,
Westville, Croxton Crossroads, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Zellobee and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3192 8438 3197 8444 3193 8444 3192 8446
3193 8491 3221 8496 3222 8492 3224 8491
3225 8492 3226 8489 3229 8492 3241 8486
3249 8430 3223 8425 3191 8433 3192 8434
3190 8434 3190 8437
TIME...MOT...LOC 2106Z 256DEG 25KT 3236 8477 3222 8479 3207 8478
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
349
WWUS52 KFFC 302137
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Tue Jun 30 2020
GAC053-259-261-307-302146-
/O.CAN.KFFC.SV.W.0197.000000T0000Z-200630T2145Z/
Chattahoochee GA-Stewart GA-Webster GA-Sumter GA-
537 PM EDT Tue Jun 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR CHATTAHOOCHEE...STEWART...
WEBSTER AND WESTERN SUMTER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3218 8456 3232 8457 3244 8429 3223 8425
3217 8427 3216 8428 3217 8435 3217 8443
3216 8443
TIME...MOT...LOC 2136Z 275DEG 29KT 3228 8441
$$
GAC197-249-269-302145-
/O.CON.KFFC.SV.W.0197.000000T0000Z-200630T2145Z/
Marion GA-Schley GA-Taylor GA-
537 PM EDT Tue Jun 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN MARION...SCHLEY AND SOUTH CENTRAL TAYLOR COUNTIES...
At 536 PM EDT, a severe thunderstorm was located over Putnam, or near
Buena Vista, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Buena Vista, Ellaville, Putnam, Murrays Crossroads, Doyle, Draneville
and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3218 8456 3232 8457 3244 8429 3223 8425
3217 8427 3216 8428 3217 8435 3217 8443
3216 8443
TIME...MOT...LOC 2136Z 275DEG 29KT 3228 8441
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:35 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 30, 3:35 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Tue Jun 30 2020 .SHORT TERM /Tonight through Wednesday Night/... Weak short wave providing some enhanced lift across the far north this afternoon. Area of better instability across the south and west also helping to enhance convective coverage there as well. Should see overall coverage decreasing as we head through the evening and lose the better surface heating. High-res models showing convection increasing again across the northwest by sun-up tomorrow morning and spreading south and east through the day, and this is supported by continued northwest upper flow pattern with weak short wave energy streaming across the region between the weak ridging to the northwest and closed upper low over the northeast. Moderate instability and minimal shear, but enhanced mid/upper-level forcing keeps region in at least a marginal risk for strong to severe thunderstorms through Wednesday, especially during the afternoon and evening hours. 20 .LONG TERM /Thursday through Tuesday/... By Thursday morning a vorticity maxima associated with a weak disturbance is forecast to be just to the west of the CWA. Over the course of the forecast period this disturbance should stall out as the cut off low it was on the periphery of is absorbed back into the polar jet. Current CAMs show organized convection ongoing near or barely within the CWA at the beginning of the forecast period. Thunderstorm chances through Thursday will be somewhat dependent on the overall evolution of this convection and any convection from the previous day, as something more organized could act to weaken mid- level lapse rates and remove some of the surface based moisture. That said, do expect some instability and moisture to still be around and available for at least some afternoon convection. The aforementioned vorticity maxima is forecast to slowly move to the south and southeast into and through the weekend. This will keep unsettled weather in place throughout the forecast period as a weak surface low develops near the coastline and continues to pump moisture into the area, keeping dewpoints in the 70s across large portions of the CWA. Thankfully temps are not expected to be as warm as they have been the last few days, which should keep heat indices below the 100 degree mark. By Sunday into Monday, max temps should be down into the 80s over a large portion of the CWA, as a combination of clouds and a slightly more temperate airmass associated with a high to the north moving in will help to moderate temperatures. The latest GFS has come more in line with the Euro and other guidance in keeping the disturbance more onshore thus preventing any tropical development during the forecast period, though it will certainly need to continue to be monitored. Continuing to go with the model blends but bumping up PoPs to account for expected diurnal convection which may not be well represented. Lusk && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through this forecast period, outside of scattered convection. Will see some local MVFR or lower visibilities and possibly ceilings 00Z- 14Z, however chances for impacts at any individual TAF site not high enough to include in the forecast at this time. Scattered convection already developing across the southern and western portions of the forecast area and should continue to develop and spread east into the evening hours. Best coverage will be between 18Z and 02Z, diminishing overnight. Convective coverage increases again tomorrow, mainly after 15Z. West to northwest winds 6-10kt, diminishing to 6kt or less after 00Z. //ATL Confidence...18Z Update... Moderate to high on all elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 89 70 90 / 30 60 50 50 Atlanta 71 86 70 88 / 40 70 60 60 Blairsville 66 81 65 83 / 40 70 60 50 Cartersville 69 85 68 88 / 40 70 60 50 Columbus 74 93 73 90 / 30 60 50 60 Gainesville 69 85 69 87 / 30 70 50 50 Macon 72 90 71 90 / 30 60 50 60 Rome 69 85 69 88 / 50 70 60 50 Peachtree City 70 87 70 87 / 30 70 60 60 Vidalia 75 94 73 91 / 30 60 50 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....Lusk AVIATION...20
Hazardous weather outlook, Jun 30, 11:53 AM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1153 AM EDT Tue Jun 30 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1153 AM EDT Tue Jun 30 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are possible today becoming more widespread this afternoon and into the evening. Some of these storms could become strong to severe with damaging winds, heavy rain and frequent lightning. Heat indices this afternoon will reach into the 100s up to 104 in parts of central Georgia. Be sure to stay hydrated and take frequent breaks if spending extended time outdoors. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 30, 4:21 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Tue Jun 30 2020
GAZ069-078>081-089>091-094-302045-
Peach GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Talbot GA-Muscogee GA-
421 PM EDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...NORTHEASTERN
CHATTAHOOCHEE...SOUTHERN HARRIS...TAYLOR...NORTHERN MARION...
SOUTHEASTERN UPSON...CRAWFORD...SOUTHERN TALBOT AND MUSCOGEE COUNTIES
UNTIL 445 PM EDT...
At 421 PM EDT...a line of strong thunderstorms was along a line
extending from near Salem to near Geneva to near Goat Rock Lake...and
moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Columbus, Fort Valley, Butler, Roberta, Talbotton, Byron, Reynolds,
Junction City, Geneva, North Fort Benning, Bibb City, Upatoi, Green
Island Hills, Juniper, Columbus Metropolitan Airport, Oakland,
Howard, Benning Hills, Benning Park and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3266 8457 3282 8406 3260 8374 3253 8400
3253 8405 3252 8403 3251 8411 3249 8413
3243 8436 3240 8498 3241 8498 3243 8496
3245 8500 3252 8500 3258 8507 3263 8508
3264 8511
TIME...MOT...LOC 2021Z 315DEG 7KT 3275 8411 3262 8452 3259 8504
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 30, 4:26 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Tue Jun 30 2020
GAZ015-016-023-024-302100-
Hall GA-Banks GA-White GA-Lumpkin GA-
426 PM EDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL...NORTHWESTERN
BANKS...SOUTHERN WHITE AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 500 PM
EDT...
At 426 PM EDT...a strong thunderstorm was near Garland, or 7 miles
southwest of Cleveland...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Dahlonega, Lula, Clermont, Murrayville, Garland and
Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3455 8362 3453 8364 3453 8363 3451 8367
3444 8361 3445 8360 3429 8369 3447 8400
3460 8390
TIME...MOT...LOC 2026Z 293DEG 9KT 3451 8384
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 30, 4:39 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Tue Jun 30 2020
GAZ089>091-102-103-302130-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
439 PM EDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...WESTERN
MARION...NORTHERN WEBSTER AND SOUTHERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...
At 438 PM EDT...a line of strong thunderstorms was extending from
Custer Road Terrace to near Omaha to near Providence Canyon State
Park...and moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Lumpkin, Preston, Cusseta, Richland, Fort Benning/lawson Army Air
Fld, Seminole, Charles, Christopher, Kimbrough, Westville, Battle
Park, Jamestown/south Fort Benning, Brooklyn, Renfroe, Manta,
Zellobee, Omaha, Custer Road Terrace, Louvale and Providence Canyon
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3200 8485 3216 8503 3218 8501 3220 8496
3221 8498 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3230 8494 3233 8501
3235 8500 3238 8497 3238 8499 3239 8497
3240 8498 3242 8458 3222 8462 3199 8446
TIME...MOT...LOC 2038Z 271DEG 15KT 3239 8491 3222 8503 3210 8490
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 30, 4:45 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Tue Jun 30 2020
GAZ033-044>046-055-057-302130-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
445 PM EDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...WESTERN
ROCKDALE...NORTHEASTERN CLAYTON...SOUTHWESTERN DEKALB...NORTHWESTERN
HENRY AND EASTERN SOUTH FULTON COUNTIES UNTIL 530 PM EDT...
At 445 PM EDT...a strong thunderstorm was over Sweet Auburn, or over
Atlanta...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, East Point, Stockbridge, Forest Park, Morrow,
Hapeville, Avondale Estates, Lake City, Belvedere Park, North Druid
Hills, Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills,
North Decatur, North Atlanta, Rex, Sweet Auburn and Piedmont Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3386 8436 3365 8412 3354 8419 3355 8434
3363 8440 3379 8448
TIME...MOT...LOC 2045Z 324DEG 17KT 3376 8438
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 30, 4:48 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Tue Jun 30 2020
GAZ052-053-066-067-302130-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
448 PM EDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA...
NORTHEASTERN TROUP...EASTERN HEARD AND NORTHWESTERN MERIWETHER
COUNTIES UNTIL 530 PM EDT...
At 448 PM EDT...a strong thunderstorm was near Grantville, or near
Newnan...moving south at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Hogansville, Grantville, Luthersville, Moreland, Lone Oak,
East Newnan, Corinth, Rocky Mount, Saint Marks, Louise and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3329 8499 3336 8476 3313 8461 3304 8479
3307 8497
TIME...MOT...LOC 2048Z 348DEG 12KT 3329 8485
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 30, 4:53 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Tue Jun 30 2020
GAZ066-078-302130-
Harris GA-Troup GA-
453 PM EDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND SOUTHERN
TROUP COUNTIES UNTIL 530 PM EDT...
At 453 PM EDT...a strong thunderstorm was over Southern Harbor, or 7
miles north of Lanett...moving southeast at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Hamilton, West Point, Pine Mountain, Cannonville, State
Line Park, Abbottsford, Piedmont Heights, Jones Crossroads, Baughs
Crossroads, Smiths Crossroad, Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3309 8520 3291 8486 3275 8487 3272 8504
3284 8516 3285 8515 3286 8519 3290 8519
3306 8522
TIME...MOT...LOC 2053Z 304DEG 25KT 3297 8519
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:18 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jun 29, 8:31 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 29 min |
| Jun 29, 8:47 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Jun 29, 9:00 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jun 29, 9:02 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 29, 9:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jun 30, 1:36 PM EDT | Special Weather Statement | FFC | Marion, Schley | 24 min |
| Jun 30, 1:46 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 30, 2:02 PM EDT | Special Weather Statement | FFC | Schley | 28 min |
| Jun 30, 2:12 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 30, 2:16 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jun 30, 2:17 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Walker, Whitfield | 28 min |
| Jun 30, 2:18 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jun 30, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Wilcox | 38 min |
| Jun 30, 2:31 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jun 30, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 40 min |
| Jun 30, 2:44 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jun 30, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 39 min |
| Jun 30, 2:58 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jun 30, 3:08 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Pickens | 52 min |
| Jun 30, 3:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 30, 3:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jun 30, 4:12 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 30, 4:13 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 30, 4:21 PM EDT | Special Weather Statement | FFC | Crawford, Muscogee, Taylor | 24 min |
| Jun 30, 4:26 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jun 30, 4:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 51 min |
| Jun 30, 4:45 PM EDT | Special Weather Statement | FFC | Fulton | 45 min |
| Jun 30, 4:48 PM EDT | Special Weather Statement | FFC | Coweta | 42 min |
| Jun 30, 4:53 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 30, 5:13 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 32 min |
| Jun 30, 5:47 PM EDT | Special Weather Statement | FFC | Schley | 28 min |
| Jun 30, 6:52 PM EDT | River Flood Warning | FFC | DeKalb | 88 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.